# SDR 95ZZZX4002

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680144
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 452729
- Condition: Broken
- Location: Nlg Actuator
- Component: 3579702
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS REPORT FULFILLS THE REQUIREMENTS OF FAR 135.415(A)(12).  AIRCRAFT EXPERIENCED AN UNCOMMANDED NLG EXTENSION DURING FLIGHT.  NOSE GEAR LOCKED DOWN.  WHEN SELECTED, BOTH MAINS LOCKED DOWN WITHOUT DIFFICULTY.  UPON LANDING, EXAMINATION DETERMINED THE NOSE GEAR ACTUATOR ROD END HAD BROKEN IN THE SECOND THREAD FROM THE HEAD (BALL END).  PREVIOUS CRACK WAS EVIDENCED.
